MathSciNet Relay Station
MathSciNet bibliographic data
MR33920 31.0X
Walsh, J. L.; Sewell, W. E.; Elliott, H. M. On the degree of polynomial approximation to harmonic and analytic functions. Trans. Amer. Math. Soc. 67, (1949). 381–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement